# SDR AALA201706129001

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 8,246 hours, 2,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT PASS, FAULTING 10WL BATTERY. REPLACED FORWARD LEFT 10WL EMERGENCY LIGHT BATTERY PER AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
